# SDR VNAA9911011

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311671504
- Condition: Failed
- Location: Rt Engine
- Part time: 10,039 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE FLIGHT CREW RECEIVED A RIGHT HAND ELECTRONIC ENGINE CONTROL UNIT FAIL CAS MESSAGE DURING TAKEOFF AND ABORTED THE TAKEOFF.  THE AIRCRAFT TAXIED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE RIGHT HAND INLET BLEED VALVE.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
